Melody Chan
Melody Chan
Associate Professor, Brown University
Verified email at brown.edu - Homepage
Title
Cited by
Cited by
Year
Stably computable properties of network graphs
D Angluin, J Aspnes, M Chan, MJ Fischer, H Jiang, R Peralta
International Conference on Distributed Computing in Sensor Systems, 63-74, 2005
1052005
Tropical hyperelliptic curves
M Chan
Journal of Algebraic Combinatorics 37 (2), 331-359, 2013
562013
Combinatorics of the tropical Torelli map
M Chan
Algebra & Number Theory 6 (6), 1133-1169, 2012
512012
The distinguishing number of the augmented cube and hypercube powers
M Chan
Discrete Mathematics 308 (11), 2330-2336, 2008
492008
The distinguishing number of the direct product and wreath product action
M Chan
Journal of Algebraic Combinatorics 24 (3), 331-345, 2006
382006
The maximum distinguishing number of a group
M Chan
the electronic journal of combinatorics 13 (1), R70, 2006
382006
A moduli stack of tropical curves
R Cavalieri, M Chan, M Ulirsch, J Wise
Forum of Mathematics, Sigma 8, 2020
37*2020
Tropical curves, graph complexes, and top weight cohomology of ℳ_ {ℊ}
M Chan, S Galatius, S Payne
Journal of the American Mathematical Society 34 (2), 565-594, 2021
30*2021
Tropical Teichmüller and Siegel spaces
M Chan, M Melo, F Viviani
Algebraic and combinatorial aspects of tropical geometry 589, 45-85, 2013
272013
Genera of Brill-Noether curves and staircase paths in Young tableaux
M Chan, AL Martín, N Pflueger
arXiv preprint arXiv:1506.00516, 2015
262015
The 4× 4 minors of a 5× n matrix are a tropical basis
M Chan, A Jensen, E Rubei
Linear Algebra and its Applications 435 (7), 1598-1611, 2011
232011
The tropicalization of the moduli space of curves II: Topology and applications
M Chan, S Galatius, S Payne
arXiv preprint arXiv:1604.03176, 2016
212016
Rotor-routing and spanning trees on planar graphs
M Chan, T Church, JA Grochow
International Mathematics Research Notices 2015 (11), 3225-3244, 2015
212015
The expected jaggedness of order ideals
M Chan, S Haddadan, S Hopkins, L Moci
Forum of Mathematics, Sigma 5, 2017
202017
Improved pebbling bounds
M Chan, AP Godbole
Discrete Mathematics 308 (11), 2301-2306, 2008
182008
Topology of the tropical moduli spaces Δ 2 , n
M Chan
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry, 1-25, 2021
17*2021
Topology of moduli spaces of tropical curves with marked points
M Chan, S Galatius, S Payne
arXiv preprint arXiv:1903.07187, 2019
172019
Theta Characteristics of Tropical K 4-Curves
M Chan, P Jiradilok
Combinatorial Algebraic Geometry, 65-86, 2017
172017
Elliptic curves in honeycomb form
M Chan, B Sturmfels
Algebraic and combinatorial aspects of tropical geometry 589, 87-107, 2013
172013
Three notions of tropical rank for symmetric matrices
D Cartwright, M Chan
Combinatorica 32 (1), 55-84, 2012
122012
The system can't perform the operation now. Try again later.
Articles 1–20